Click & Collect now available!
Cuprofen Maximum Strength Tablets help to provide powerful pain relief, so you can get on with your day without any discomfort. Contains ibuprofen 400mg.
139 reviews In Stock £11.99Flarin 30 Soft Capsules contains 200mg of ibuprofen for the relief of joint and muscular pain and flaring joint pain and inflammation. Flarin helps to stop pain, relieve swelling and ease stiffness of the joints. Flarin is as effective as prescription strength ibuprofen for joint pain.
34 reviews In Stock £12.49